MAUDE Adverse Event Report: BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; ANESTHESIA CONDUCTION KIT

BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER; ANESTHESIA CONDUCTION KIT
Model Number 405637
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tray spn spt24g3.5 l/b-d/e medication was not effective.This occurred on 22 occasions during use.The following information was provided by the initial reporter: material no.: 405637 batch no.: 0001330659.It was reported the bupivacaine is not effective.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10.Device available for eval?: yes.D10.Returned to manufacturer on: 4/1/2020.H6.Investigation: a dhr review of all applicable manufacturing records for the lot did not identify any issues that may have contributed to the reported failure.A sample was returned for evaluation.The liquid was clear with no noticeable imperfections.The ampule was in good condition.The failure mode could not be confirmed through sample analysis.Each vial was visually inspected for obvious defect.No obvious defects were observed.Liquid within each vial was clear and without any visible particulate matter.Since no probable root cause was identified for this failure mode, the investigation was not able to identify any corrective actions for this complaint.Based on the reported failure mode, a supplier quality notification was sent to the vendor to notify them of the reported failure mode (ineffective anesthesia).

Brand Name
BD INSYTE¿ AUTOGUARD¿ SHIELDED IV CATHETER
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key9914316
Report Number1625685-2020-00037
Device Sequence Number11581281
Product Code CAZ
UDI-Device Identifier00382904056377
UDI-Public00382904056377
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number405637
Device Catalogue Number405637
Device Lot Number0001330659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date07/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;